New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rachie
New Member


Date Joined Jul 2009
Total Posts : 3
   Posted 7/8/2009 8:57 AM (GMT -7)   
Hi
this is my first post so please excuse any mistakes.
I was on butrans patches which were helping but developed a very bad rash all over my face and neck and had to stop.
I have found nothing since that has touched the pain.
I was wondering if anyone had a similar experience?Did the rash ease?
I was thinking of asking to try again maybe with an antihistamine if it was safe to see if it would stop.
Has anyone tried this?

Many thanks for reading
Rachelx
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, February 24, 2017 10:20 AM (GMT -7)
There are a total of 2,764,839 posts in 304,101 threads.
View Active Threads


Who's Online
This forum has 150789 registered members. Please welcome our newest member, Mary K UC.
449 Guest(s), 17 Registered Member(s) are currently online.  Details
Tagier, Oldbuddy, tmichael, Kriya, loulou82, tickbite666, Wilderness, sararaewald, Scaredy Cat, Eph, Black Jack Davey, NiceCupOfTea, InTheShop, Canaveral, Traveler, Maryanddan, Ed C. (Old67)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer